# SDR 99ZZZM551

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NOSE LANDING GEAR RETRACTION JACK FOUND PIN AT GEAR BAY SIDEWALL SHEARED.  RETRACTION JACK REMOVED FOR EO E98/002/632.  REMOVED AND REPLACED THE NLG RETRACTION JACK PIN AS REQ'D DURING REMOVING AND REPLACING OF JACK STREET.  (M)
